# SDR DALA1032869853

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN APB NR4 FORMER FROM FLOOR LEVEL RT SIDE OTBD END IS CRACKED.  REMOVED EXISTING END CLIP, TRIMMED OUT CRACKED 1" X 2" NDT TO VERIFY, CRACK CONTAINED, RECEIVED 2EA CLIPS PN 09-5300-3-0914, PO1031968, PN9915558-234N, PO1031820, 2EA PADS PN 09-5300-3-0983 PO1031968, FABED 1EA SHIM FROM MAT 2024-T3.040 INSTALLED IAW SRP DC9-A-53-10-25-801-66A-A.
